Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 252, NWS Fort Worth, TX

May 17, 20254 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 17, 2025, 6:26 PM CDT for 4 counties in Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2025, 6:26 PM CDT (23:26 UTC)
Expired
May 17, 2025, 7:13 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cooke County, TX, Denton County, TX, Montague County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 135 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 6:31 PM CDTHAIL 1Muenster, TXQuarter size hail in Muenster via EM.
May 17, 6:38 PM CDTHAIL 1.75Muenster, TXSocial media picture of golf ball hail in Muenster.
May 17, 6:50 PM CDTHAIL 1.2514 N Lindsay, TXHalf dollar size hail at CR437 and CR408 in Cooke County.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:28 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2573 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2573 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted.

542 
WUUS54 KFWD 172326
SVRFWD
TXC097-121-337-497-180030-
/O.NEW.KFWD.SV.W.0252.250517T2326Z-250518T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
626 PM CDT Sat May 17 2025

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Montague County in north central Texas...
  Northern Wise County in north central Texas...
  Northwestern Denton County in north central Texas...
  Western Cooke County in north central Texas...

* Until 730 PM CDT.

* At 625 PM CDT, severe thunderstorms were located along a line
  extending from near Lake Amon Carter to St.
  Jo to near Lindsay, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  St. Jo, Rosston, Lake Nocona, Bulcher, Park Springs, Capps Corner,
  Crafton, Nocona Hills, Bowie, Hubert H Moss Lake, Hood, Myra,
  Prairie Point, Alvord, Nocona, Greenwood, Fruitland, Montague,
  Muenster, and Forestburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms have a history of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows!

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning can kill.

&&

LAT...LON 3395 9759 3390 9758 3391 9746 3382 9745
      3382 9737 3389 9731 3386 9726 3392 9723
      3389 9718 3384 9717 3381 9721 3376 9719
      3333 9731 3335 9792 3343 9792 3344 9798
      3354 9798 3385 9788 3389 9778 3399 9769
TIME...MOT...LOC 2325Z 207DEG 37KT 3340 9787 3362 9766 3368 9729 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shamburger
4 follow-up statements
150 
WWUS54 KFWD 172334
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
634 PM CDT Sat May 17 2025

TXC097-121-337-497-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-Wise TX-Denton TX-Cooke TX-
634 PM CDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR MONTAGUE...NORTHERN WISE...NORTHWESTERN DENTON AND WESTERN COOKE
COUNTIES...

At 632 PM CDT, severe thunderstorms were located along a line 
extending from near Sunset to St. Jo to near Thackerville, moving 
northeast at 45 mph.

HAZARD...65 mph wind gusts and half dollar size hail.

SOURCE...Emergency management. At 631 PM CDT...quarter size hail was 
         reported in Muenster with these storms.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
St. Jo, Rosston, Lake Nocona, Bulcher, Park Springs, Capps Corner,
Crafton, Nocona Hills, Bowie, Hubert H Moss Lake, Hood, Myra, Prairie
Point, Alvord, Nocona, Greenwood, Fruitland, Montague, Muenster, and
Forestburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.

&&

LAT...LON 3395 9759 3390 9758 3391 9746 3382 9745
      3382 9737 3389 9731 3386 9726 3392 9723
      3389 9718 3384 9717 3381 9721 3376 9719
      3333 9731 3335 9792 3343 9792 3389 9778
      3399 9769
TIME...MOT...LOC 2332Z 213DEG 40KT 3346 9782 3369 9757 3374 9722 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...65 MPH

$$

Shamburger
322 
WWUS54 KFWD 172347
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
647 PM CDT Sat May 17 2025

TXC121-497-172354-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Wise TX-Denton TX-
647 PM CDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WISE AND NORTHWESTERN
DENTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.

&&

LAT...LON 3390 9756 3391 9746 3382 9745 3382 9737
      3387 9731 3389 9731 3386 9726 3392 9723
      3389 9718 3384 9717 3381 9721 3376 9719
      3348 9727 3360 9772
TIME...MOT...LOC 2344Z 203DEG 31KT 3378 9761 3384 9720 

$$

TXC097-337-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-Cooke TX-
647 PM CDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL MONTAGUE AND WESTERN COOKE COUNTIES...

At 644 PM CDT, severe thunderstorms were located along a line 
extending from Lake Nocona to near Thackerville, moving northeast at 
35 mph.

HAZARD...Golf ball size hail and 65 mph wind gusts.

SOURCE...Emergency management. At 640 PM CDT...winds of 65 mph were 
         measured near Saint Jo and 60 mph winds were measured near 
         Lindsay with this storm. Also, golf ball size hail was 
         reported in Muenster.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Jo, Bulcher, Capps Corner, Muenster, Illinois Bend, Marysville,
Lake Muenster, Sivells Bend, Era, Hubert H Moss Lake, Bonita, Hood,
Myra, Mallard, and Lindsay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. Move to a
shelter, inside a strong building and stay away from windows.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately.

&&

LAT...LON 3390 9756 3391 9746 3382 9745 3382 9737
      3387 9731 3389 9731 3386 9726 3392 9723
      3389 9718 3384 9717 3381 9721 3376 9719
      3348 9727 3360 9772
TIME...MOT...LOC 2344Z 203DEG 31KT 3378 9761 3384 9720 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...65 MPH

$$

Shamburger
769 
WWUS54 KFWD 180000
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
700 PM CDT Sat May 17 2025

TXC337-180010-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Montague TX-
700 PM CDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MONTAGUE COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.

&&

LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
      3376 9719 3382 9737 3387 9731 3389 9731
      3386 9726 3392 9723
TIME...MOT...LOC 0000Z 205DEG 42KT 3390 9721 

$$

TXC097-180030-
/O.CON.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Cooke TX-
700 PM CDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWESTERN COOKE COUNTY...

At 700 PM CDT, a severe thunderstorm was located near Burneyville, 
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sivells Bend and Hubert H Moss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
      3376 9719 3382 9737 3387 9731 3389 9731
      3386 9726 3392 9723
TIME...MOT...LOC 0000Z 205DEG 42KT 3390 9721 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shamburger
119 
WWUS54 KFWD 180013
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
713 PM CDT Sat May 17 2025

TXC097-180023-
/O.CAN.KFWD.SV.W.0252.000000T0000Z-250518T0030Z/
Cooke TX-
713 PM CDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COOKE COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Fort Worth.

&&

LAT...LON 3389 9718 3384 9717 3383 9720 3381 9721
      3376 9719 3382 9737 3387 9731 3389 9731
      3386 9726 3392 9723
TIME...MOT...LOC 0010Z 207DEG 37KT 3402 9714 

$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:52 PM CDT, 3 hours 34 minutes earlier. Its key messages:

  • Widespread strong to severe thunderstorms are expected across much of the forecast area later this afternoon into the early evening hours, with threats primarily for damaging winds and hail.
  • Scattered storms will be possible again on Sunday and Monday afternoons. A few storms may be severe (15-30% chance), with greater chances on Monday.
  • A cold front on Tuesday will knock temperatures back down to near or slightly below normal for the middle of next work week, with afternoon highs ranging from the mid 70s to the mid 80s.
Area forecast discussion, May 17, 2:52 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
252 PM CDT Sat May 17 2025

...New Long Term...

.KEY MESSAGES...

- Widespread strong to severe thunderstorms are expected across
  much of the forecast area later this afternoon into the early
  evening hours, with threats primarily for damaging winds and
  hail.

- Scattered storms will be possible again on Sunday and Monday
  afternoons. A few storms may be severe (15-30% chance), with
  greater chances on Monday.

- A cold front on Tuesday will knock temperatures back down to
  near or slightly below normal for the middle of next work week,
  with afternoon highs ranging from the mid 70s to the mid 80s.

&&

.SHORT TERM... /Issued 116 PM CDT Sat May 17 2025/
/This afternoon through Sunday/

Not a lot of changes to the ongoing forecast thinking regarding
the evolution of our upcoming round of convection. Mid layer water
vapor imagery continues to show a steady eastward progression to
the shortwave trough currently located over AZ/NM. A mid level
wind maximum ahead of this large scale trough is nosing into west
central Texas early this afternoon. As this feature enters North
Texas during the later afternoon hours, it will help initiate
isolated strong thunderstorms over our western counties, mainly
along and west of the US 281 corridor.

Mixed layer CAPE exists in great abundance everywhere along and
west of I-35. As such, any discrete storms that develop will
likely possess very strong updrafts, yielding a potential for
large hail during the afternoon hours. As time wears on and the
cells propagate eastward, they're likely to grow upscale into
clusters and short lines as they approach the I-35 corridor in the
4 pm to 7 pm time period. With the approach of evening, the
primary threat will likely transition to strong, damaging winds,
though a large hail risk will also persist. Low level shear won't
be overly abundant, and thus the tornado risk is low, but
certainly not out of the question.

The convective system will be fairly progressive, and thus most
of the activity should transit the eastern North Texas counties
in the 7 pm to 10 pm timeframe. Current convective allowing models
suggest the storms won't totally merge into one continuous squall
line, at least south of I-20, so it's possible some locations
will escape rainfall with this system.

Once the storms exit the forecast area late this evening, mild and
humid conditions will prevail overnight, with substantial stratus
redeveloping prior to daybreak. Moisture and instability (with
little to no inhibition) will remain in good supply on Sunday,
with at least weak upper level forcing persisting due to the
trough to our west. While boundary level focusing mechanisms will
be rather nebulous, scattered shower and thunderstorm activity
will redevelop after midday, with somewhat higher chances depicted
for our western and northern counties. Any storms that do develop
Sunday afternoon will benefit from substantial amounts of CAPE,
and thus a large hail and isolated damaging wind gust threat will
persist.

Bradshaw

&&

.LONG TERM... /NEW/
/Monday through next Saturday/

Following a final day of muggy conditions and active convection,
the weather over North Central Texas will quickly transition to a
dry and more seasonable temperature regime through the remainder
of the workweek.

The longwave upper trough which will have resided over the Western
United States for the past few days will finally exit the Rockies
on Monday and enter the Plains States. A warm, humid and very unstable
airmass will persist over the region on Monday. Appreciable
synoptic scale forcing for ascent will exist in advance of the
mean upper trough, facilitating widespread shower and
thunderstorm activity over our area through the afternoon hours.
The bulk of this activity should shift into the eastern North
Texas counties by evening, with all precipitation ending from west
to east later Monday night. The storms Monday will once again
benefit from substantial CAPE and deep layer shear. As such, a
severe weather risk will continue to exist over most of our
forecast area, highlighted by a large hail and wind risk. The
combination of shear and instability will promote at least a low
end tornado threat closer to the Red River as well.

A noticeable (and welcome) cold front will sweep through North
Texas early Tuesday, delivering northwest winds and drier air to
the region. A dry northwesterly upper level flow regime will
evolve over the Southern Plains through mid to late week,
promoting sunny and seasonably warm days, mostly clear nights, and
overnight lows settling comfortably into the 50s and lower 60s.
Indeed, next week may feature our final mornings with lows this
comfortable until next fall - so be sure to enjoy them! A return
to southerly to southwesterly deep level flow will resume by
week's end, hastening a return to temperatures more typical of
late May or even early June.

Bradshaw

&&

.AVIATION... /Issued 116 PM CDT Sat May 17 2025/
/18z TAFs/

Widespread MVFR ceilings have persisted across much of North
Central Texas, including the D10 TAF sites through the morning and
midday hours today. As afternoon solar insolation and mixing
continue, the ceilings should lift into the lower VFR category by
20z, with some scattering also occurring at all DFW TAF sites.

Isolated thunderstorms will begin to initiate west of the I-35
corridor in the 19-21z timeframe. A few of these cells may
approach D10 by 20-21z, necessitating a mention of VCTS by 21z.
The cells should gradually coagulate into clusters and short lines
after 22z, as they move into the I-35 corridor. Included TEMPO
+TSRA conditions at all D10 sites from 22z to 01z as this
organized convective system moves through the Metroplex. The
potential for very strong wind gusts as well as large hail does
exist with these storms as they transit the area. The
aforementioned convective trends will hold true for Waco as well,
but delayed by approximately 02-03 hours.

Once the storms depart the I-35 corridor and move east of the area
after 01-02z, scattered to broken VFR cloud conditions will
prevail for most of the remainder of the overnight hours. Another
round of MVFR stratus will spread northward into the Waco and D10
TAF sites after 08-10z, and these conditions will prevail through
approximately 16z before slowly mixing out.

Southerly flow at speeds averaging 10-15 knots will prevail
areawide from 03z to 16z tonight/Sunday morning, increasing just a
tad to sustained speeds of 15-18 knots and gusts to 23 knots from
16z onward Sunday.

Bradshaw

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested across North and Central Texas
this afternoon and evening. Even if activation is not locally
requested, any reports of hazardous weather to the National
Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    72  88  72  86  70 /  40  40  20  60  40
Waco                72  91  72  90  70 /  40  20   5  30  30
Paris               67  84  69  83  68 /  50  30  20  60  50
Denton              68  87  70  86  65 /  20  40  20  60  40
McKinney            69  86  71  83  68 /  30  40  20  60  40
Dallas              72  88  72  85  70 /  40  30  20  60  40
Terrell             70  88  72  86  70 /  50  30  10  50  40
Corsicana           73  91  74  90  73 /  40  20   5  30  30
Temple              72  93  73  93  70 /  40  10   5  20  30
Mineral Wells       69  91  70  90  64 /  10  30  20  50  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

In the hours before

Local storm report, May 17, 5:43 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
543 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Tstm Wnd Gst     9 SW Runaway Bay        33.09N 98.00W
05/17/2025  E70 MPH          Jack               TX   Broadcast Media

            70 mph estimated winds in Joplin.

&&
Local storm report, May 17, 5:46 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
546 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Hail             4 NW Whitney            31.98N 97.37W
05/17/2025  E1.00 Inch       Hill               TX   Amateur Radio

            Quarter size hail at Juniper Cove Marina on
            Lake Whitney.

&&
Local storm report, May 17, 5:51 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
551 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     Tstm Wnd Dmg     Whitney                 31.95N 97.32W
05/17/2025                   Hill               TX   Emergency Mngr

            Roof and awning damage on Jefferson St. in
            Whitney.

&&
Local storm report, May 17, 6:02 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
602 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Hail             1 SW Runaway Bay        33.16N 97.88W
05/17/2025  M2.75 Inch       Wise               TX   Broadcast Media

            Baseball size hail just south of Runaway
            Bay.

&&
Local storm report, May 17, 6:04 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
604 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Hail             1 E Runaway Bay         33.18N 97.85W
05/17/2025  E1.50 Inch       Wise               TX   Public

            Report from mPING.

&&
Local storm report, May 17, 6:05 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
605 PM CDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     Hail             1 SW Runaway Bay        33.17N 97.87W
05/17/2025  E1.00 Inch       Wise               TX   Public

            Report from mPING.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:12 PM CDTSevere Thunderstorm WarningFWDBosque, Coryell, Hamilton63 min
May 16, 7:25 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Henderson, Kaufman, Navarro65 min
May 16, 8:08 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Johnson, Somervell54 min
May 16, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDEllis, Henderson, Kaufman, Navarro53 min
May 16, 8:29 PM CDTTornado WarningFWDNavarro31 min
May 16, 8:58 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hill, Johnson, Tarrant42 min
May 16, 9:15 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDAnderson, Henderson, Navarro49 min
May 16, 9:39 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas66 min
May 16, 9:43 PM CDTSpecial Weather StatementFWDEllis47 min
May 16, 10:12 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman33 min
May 16, 10:45 PM CDTSpecial Weather StatementFWDRains30 min
May 17, 2:25 PM CDTSpecial Weather StatementFWDMills35 min
May 17, 2:42 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills63 min
May 17, 3:35 PM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton55 min
May 17, 3:40 PM CDTSevere Thunderstorm WarningFWDHamilton, Mills65 min
May 17, 3:54 PM CDTFlash Flood WarningFWDHamilton, Mills3 hr
May 17, 4:18 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell42 min
May 17, 4:24 PM CDTSevere Thunderstorm WarningFWDCoryell51 min
May 17, 4:40 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto, Parker42 min
May 17, 4:45 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hill, Hood, Johnson, Somervell60 min
May 17, 5:11 PM CDTSpecial Weather StatementFWDMcLennan49 min
May 17, 5:20 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise44 min
May 17, 5:41 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson, Limestone, McLennan, Navarro64 min
May 17, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Montague, Wise24 min
May 17, 6:08 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson50 min
May 17, 6:45 PM CDTSpecial Weather StatementFWDNavarro45 min
May 17, 6:52 PM CDTSpecial Weather StatementFWDMills38 min
May 17, 6:55 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.